MAUDE Adverse Event Report: AESCULAP AG AIR HOSE 3.0M AESC.-DRAEGER/AESC.SMALL; HIGHSPEED POWER SYSTEMS

AESCULAP AG AIR HOSE 3.0M AESC.-DRAEGER/AESC.SMALL; HIGHSPEED POWER SYSTEMS
Model Number GA513R
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with ga513r - air hose 3.0m aesc.-draeger/aesc.Small.According to the complaint description, the tube imploded during the surgery.There was no described patient harm.Additional information was not provided nor available / was not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon review of evaluation, this event was re-evaluated and is considered no longer reportable - no malfunction or serious injury.Investigation results: visual investigation: the complained product ga513r with serial number #(b)(6) has been manufactured in august 2018.The last repair/maintenance took place in november 2019.Visually, the product is in a heavily used condition.Impact marks on the plug and scuff marks on the housing (wall connection) are clearly visible.Furthermore, the exhaust hose has come loose from its compression fitting.A functional test could not be carried out.The damage to the plug is due to falling and impact damage.The exact cause of the loosening of the compressed air hose cannot be determined.The damage to the wall connector is definitely due to handling.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 1(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.The damage to the wall connector is definitely due to handling.Based upon the investigations results a capa is not necessary.

Brand Name
AIR HOSE 3.0M AESC.-DRAEGER/AESC.SMALL
Common Device Name
HIGHSPEED POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11692913
Report Number9610612-2021-00310
Device Sequence Number14235149
Product Code GET
UDI-Device Identifier04038653434756
UDI-Public4038653434756
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA513R
Device Catalogue NumberGA513R
Device Lot Number52454864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1